# SDR CALA2025091008705

- Difficulty date: August 29, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 76,280 hours, 28,762 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: 111A7202
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

192DR OB LATCH ATTATCH POINT (ON FUSELAGE) IS WORN,  REPAIRED SUPPORT BEAM LOWER CHORD ON STA 538 TO 545 RBL 40.8 IAW  SRM 57-10-13-2R-3.  REPAIRED SUPPORT BEAM LOWER CHORD ON STA 538 TO STA 545 RBL 40.8 IAW SRM 57-10-13-2R-3.
